# SDR TSAA9832162

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26066724
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 90 - HNL-KOA - AFTER TAKEOFF WITH GEARS AND FLAPS COMING UP, SYSTEM 'A' HYDRAULIC QUANTITY WAS DECREASING'.  LANDED 26R WITHOUT INCIDENT.  TOWED TO GATE.  MAINTENANCE FOUND NR 3 BRAKE LEAKING.  REPLACED NR 3 BRAKE ASSY AND REPLENISHED HYDRAULIC FLUID, OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
